# SDR DALA2018030601395

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE CUSP WEB BTW STA Y=370 AND 389 X=-58 DURING CORROSION REMOVAL AT CAB PAX. CUSP WEB BTW STA Y=370 AND 380 X=-58 WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-00-55-2R-4., 51-41-02-0G.
